# SDR 2003UALA00065

- Difficulty date: January 16, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N951UA
- Make and model: Boeing 737522
- Aircraft serial: 26696
- Aircraft time: 28,199 hours, 17,811 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL UPPER WEB AND UPPER AFT CHORD ANGLE PUNCTURED AND CRACKED, RBL 24 STA 294.  MAJOR REPAIR ACCOMPLISHED. REPLACED CHORD ANGLE. WEB REPAIRED BY INSTALLING DOUBLER.
